# SDR C2XA95IA207

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14804
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 069
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: S52376114200
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE CARGO DOOR ACTUATOR TO CARGO DOOR FORWARD ATTACH FITTING WAS FOUND CRACKED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED FITTING, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.    A/C TT - 14,967.4 HRS.  CYCLES, 18,408.  (X)
